# SDR RAIA2020021131002

- Difficulty date: January 31, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FIRE WALL HAS CRACK AT FRM 67......... REPAIRED #1 PYLON FIREWALL AT FRAME 67
